Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took protein powder and creatine for muscle building. Swollen nipple after stopping the supplements. Are these side effects? Taking amoxicillin and cefiximine

hi,i am 21 years old male.. i m doing jim from last 5 months. i have taken 8 kg of protein powder in 2 months and i gained good muscles and i also had taken creatine . i stop jim from last 2 months. now i find my right nipple is swollen and it is hard and it gets pain when i touched. i have taken antibiotics like amoxicillian and cefiximine with other medicines but i am not getting relief.. plz tell me is this the side effect of protien anf creatine. i have stop jim now. and what is the right medicines.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response

This doesn't look like related to protein powder.Sometime hormonal changes can cause such symptoms. You can try oral anti-inflammatory drugs and consider to see your doctor for primary evaluation

Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor